Frequency of appearance of the Artin–Milne effect in elliptic curves
Doklady Akademii Nauk, Tome 245 (1979) no. 4, pp. 780-781
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_245_4_a1,
author = {O. N. Vvedenskii},
title = {Frequency of appearance of the {Artin{\textendash}Milne} effect in elliptic curves},
journal = {Doklady Akademii Nauk},
pages = {780--781},
year = {1979},
volume = {245},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_245_4_a1/}
}
O. N. Vvedenskii. Frequency of appearance of the Artin–Milne effect in elliptic curves. Doklady Akademii Nauk, Tome 245 (1979) no. 4, pp. 780-781. http://geodesic.mathdoc.fr/item/DAN_1979_245_4_a1/